# SDR AALA202010189003

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 14,720 hours, 5,681 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

AIRCRAT WAS GROUNDED.  AT 10,000 FEET AND STEADY SPEED OF 350 KTS, THE NR 2 ENGINE EXPERIENCED A MONENTARY COMPRESSOR STALL.  ENGINE IMMEDIATELY RETURNED TO NORMAL OPERATION W/O ANY ACTION.  MAINTENANCE ACCOMPLISHED TSM 71-200-00-810-809 STALL ENGINE NR 2 HIGH POWER ASSURANCE TEST WITH NO MESSAGES NOTED AND RETURNED THE AIRCRAFT BACK TO SERVICE.
